# SDR CA040611001

- Difficulty date: June 7, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: RV4NBYSD502A
- Condition: Burned
- Location: Reading Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED BURNING SMELL IN THE COCKPIT.  MAINTENANCE FOUND THE DIMMER SWITCH OF THE CO-PILOTS READING LIGHT BURNED THE SWITCH  PN RV4NBYSD502A WAS REPLACED AND A FUNCTION CHECK CARRIED OUT.  NO FURTHER PROBLEMS.
